# SDR DLL13971318

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 081691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRACK LIGHTING AT ROW 1D DAMAGED.  REPLACED MODULE.
